[Repeated administration of t-PA and abciximab in a patient with anterior myocardial infarction--a case report]
Journal - Kardiologia polska (Poland )
Repeated administration of t-PA and abciximab in a patient with anterior myocardial infarction - a case report. A case of a 40-year-old male with acute anterior myocardial infarction (MI) is presented. Due to the angiographic equipment failure, the patient did not undergo primary angioplasty and received heparin and 100 mg of t-PA. This treatment was associated with clinical and ECG signs of reperfusion, however, 30 minutes after completion of t-PA infusion, the patient developed clinical and ECG signs of re-occlusion. The decision was made to transfer the patient to a catheterisation laboratory for further invasive treatment, however, it was located 200 km from our centre. Because of that, the patient received another dose of 50 mg of t-PA and abciximab before transportation. Further course was uncomplicated and the patient underwent successful stent implantation in the other centre.
|ISSN : ||0022-9032|
|Mesh Heading : ||Adult Antibodies, Monoclonal Coronary Angiography Electrocardiography Fibrinolytic Agents Humans Immunoglobulin Fab Fragments Male Myocardial Infarction Platelet Aggregation Inhibitors Thrombolytic Therapy Tissue Plasminogen Activator Treatment Outcome administration & dosage physiopathology administration & dosage|
|Mesh Heading Relevant : ||administration & dosage administration & dosage drug therapy methods administration & dosage|